# SDR 05FDEA02860

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 69,307 hours, 21,478 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F FOUND DOUBLE HOLE 0.187* 0.291 ON TE.  RT WING LOWER CAP AT STA XORS 728 AND HOLE OVALIZED IN FRG PANEL.  NORMALIZED HOLE AND INSTALLED REPAIR BUSHING PER SRM 51-31-01 VOL II, REPAIRED PANEL PER SRM 57-00-01 FIG 4 SH 2.
